I apologize about the extremely long post, I have a LOT going on right now. I feel like I'm being hit from all sides, of course don't we all with lupus right? I was in the midst of considering a pain stimulator and the more I researched that I realized the pain may be more related to my adrenal issues and needed to be addressed, perhaps then the pain will be controlled. The symptoms of joint pain, skin issues, abdominal pain, nerve pain, severe headache and extreme nausea can become so blurred when you have other diseases like lupus and sjogrens secondary adrenal insufficiency tends to be overlooked in my mind.
Now I am afraid my pituitary gland may also be involved. This is going to sound extremely strange but a few weeks ago my best friend noticed my face looked different, I told her I thought that my face was swollen, my forehead, eyebrows, eyelids and nose to be specific. I had noticed over the last few months my nose had looked different, like seriously it is growing wider, fatter but my body is not. I have also had skin issues, what looks like acne for almost a year that my dermatologist has not been able to clear up. She's tried everything. Most recently she prescribed 100 mg of doxycycline for 6 weeks to which she said I would see improvement after a couple of weeks. I've been on it for 5 weeks and seen no improvement what so ever but now I have side effects from the doxycycline in regards to my liver.
My liver enzymes have been elevated for many years, I have to watch what medications I take etc very closely. about two weeks ago I began having extreme itching, increased abdominal pain and now my stool started to look funny color, like clay. I didn't think too much about it, thought oh I must have eaten something different. Then a few days later they were extremely pale, like almost white, I knew something wasn't right. Things went back to clay, so I blew that off. Now my stools are completely pale, sigh.
I looked up side effects and warnings of doxycycline it says not to take if you have liver damage, which I wouldn't have categorized myself as before taking this medicine. I emailed my rheumy in regards to my recent bathroom issues and he told me to stop the doxycycline (which I had) and come in today for labs as he agrees it sounds as though something is going on with my liver.
I know this is a lot of information, I am just wondering if anyone else has experienced anything of this manner? Because this is so off the wall, more so than lupus symptoms I am really struggling and I think my husband is struggling to understand. He is normally very supportive, but I don't think he thinks any of this makes sense; which unless you're living it trust me I get it!